Rocky Mountain Journal of Mathematics

The modular function and the modulus of a doubly-connected region

Jacob Burbea

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 11, Number 3 (1981), 407-418.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128569

Digital Object Identifier
doi:10.1216/RMJ-1981-11-3-407

Mathematical Reviews number (MathSciNet)
MR722574

Zentralblatt MATH identifier
0469.30014

Citation

Burbea, Jacob. The modular function and the modulus of a doubly-connected region. Rocky Mountain J. Math. 11 (1981), no. 3, 407--418. doi:10.1216/RMJ-1981-11-3-407. https://projecteuclid.org/euclid.rmjm/1250128569


Export citation